RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 4(322), Pages 221–222 (Mi umn62)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The vector stochastic integral in the first fundamental theorem of the mathematics of finance

A. S. Cherny

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm62

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:4, 866–867

Bibliographic databases:

MSC: 60H05, 60G44, 60A10
Accepted: 23.07.1998

Citation: A. S. Cherny, “The vector stochastic integral in the first fundamental theorem of the mathematics of finance”, Uspekhi Mat. Nauk, 53:4(322) (1998), 221–222; Russian Math. Surveys, 53:4 (1998), 866–867

Citation in format AMSBIB
\Bibitem{Che98}
\by A.~S.~Cherny
\paper The vector stochastic integral in the first fundamental theorem of the mathematics of finance
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 4(322)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn62}
\crossref{https://doi.org/10.4213/rm62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668078}
\zmath{https://zbmath.org/?q=an:0932.60048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..866C}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 4
\pages 866--867
\crossref{https://doi.org/10.1070/rm1998v053n04ABEH000062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078716700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040122005}


Linking options:
  • http://mi.mathnet.ru/eng/umn62
  • https://doi.org/10.4213/rm62
  • http://mi.mathnet.ru/eng/umn/v53/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:190
    Full text:91
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019